# SDR SWAA2022051095452

- Difficulty date: April 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Part number: 284A28301
- Condition: Cracked
- Location: E&E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT DRIPSHIELD P/N 284A2830-1 IS CRACKED / [01] REMOVED/REPLACED DRIPSHIELD (SHROUD ASSY ) IN REF SOPM 20-50-01;[02] VERIFIED STEP 1.
